MathSciNet Relay Station
MathSciNet bibliographic data
MR1373355 46L70 (17C65 46L05)
Edwards, C. Martin; Rüttimann, Gottfried T. Compact tripotents in bi-dual ${\rm JB}^*$-triples. Math. Proc. Cambridge Philos. Soc. 120 (1996), no. 1, 155–173.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement